# SDR CALA0400001

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 57,345 hours, 26,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36321
- Condition: Canning
- Location: C2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LOWER SKIN OIL CANNED LOWER AFT.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-00-01.
